# SDR SWAA2013030513336

- Difficulty date: February 15, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N521SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25320
- Aircraft time: 66,203 hours, 61,830 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Part number: 6550820
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PLATE CRACKED ON FLAP TRACK FAIRING 3 INBOARD SIDE UPPER POSITION FIXED TRAILING EDGE STRUCTURE.  REMOVED AND REPLACED PLATE IAW SRM AND DRAWING.
